# SDR CALA2024082902308

- Difficulty date: August 27, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 87,286 hours, 21,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5242U1
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN ITEM: 19-5330-1-2802 (B757-53-3-0480) CORROSION ON THE CABIN FLOOR PANEL SUPPORT FROM STA.1640 TO STA.1660, BL0.#3661 REF AMES NR 172653-0100-0052 REPLACED FLOOR SUPPORT TAG# 3900937 BY LOCATED AND DRILLED IAW B 757-200 SRM 51-40-00 FLOOR SUPPORT INSTALLATION WILL BE ACCOMPLI SHED ON CARD #172653-0100-0051 STEP 5
